# SDR TRAX200700365

- Difficulty date: March 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 10,905 hours, 7,135 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 294-333 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 26R BETWEEN FS 294.00 AND FS 333.00.  DAMAGE IS OUT OF LIMITS, REMOVED .018  FROM STRG 26R BETWEEN FS 295 AND FS 319.70 IAW CRJ 700 SRM 53-21-03-101-002-A01. CUT STRINGER 26R AT FS 300 THRU FS 312 AND REMOVED DAMAGED SECTION OF STR. 26 R FROM FS 295 TO FS 364  IAW CRJ 700 SRM 53-00-03.  FABRICATED NEW SECTION OF STRINGER AND SHIM AND DOUBLER OUT OF EXTRUSION FOR FS 295 THRU 312, IAW CRJ SRM 53-00-03.  PERFORMED EDDY CURRENT INSPECTION OF CUT LINES PER MTC REQUEST, IAW CRJ 700 NDTM PART 1. 51-20-006. NO DEFECTS NOTED.  FABRICATED BACKSIDE Z ANGLE DOUBLER FOR BOTH CUTLINES OUT OF EXTRUSION,   ALL PARTS DEBURED AND PRIMED IAW CRJ 700 SRM 53-00-03. OK TO INSTALL.
